Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 39, NWS Albuquerque, NM

August 4, 2008Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2008, 8:47 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2008, 8:47 PM MDT (02:47 UTC)
Expired
Aug 4, 2008, 10:15 PM MDT
In force
88 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2864 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 050247
FFWABQ
NMC043-049-050415-
/O.NEW.KABQ.FF.W.0039.080805T0247Z-080805T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
847 PM MDT MON AUG 4 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  EXTREME WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 1015 PM MDT

* AT 838 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
  ALONG HIGHWAY 4 WITHIN THE JEMEZ PUEBLO AREA AS WELL AS 
  CONTINUED FLOODING BETWEEN MILE MARKER 48 AND 49 ALONG HIGHWAY 550.
  MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE ACROSS THE
  LOWER JEMEZ MOUNTAINS AS A LINE OF STORMS REMAINS NEARLY STATIONARY. 
  PONDEROSA WINERY...6 MILES NORTHEAST OF JEMEZ PUEBLO REPORTED 
  2.25 INCHES OVER THE PAST HOUR AND A HALF. 
  
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

LAT...LON 3593 10722 3586 10643 3569 10629 3563 10616
      3556 10618 3548 10712

$$

50
2 follow-up statements
000 
WGUS75 KABQ 050342
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
942 PM MDT MON AUG 4 2008

NMC043-049-050415-
/O.CON.KABQ.FF.W.0039.000000T0000Z-080805T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-SANDOVAL-
942 PM MDT MON AUG 4 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
CENTRAL SANDOVAL AND EXTREME WEST CENTRAL SANTA FE COUNTIES...

AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING 9 MILES 
SOUTHEAST OF JEMEZ SPRINGS...OR ABOUT 21 MILES SOUTHWEST OF LOS 
ALAMOS. THE STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  TORREON NAVAJO MISSION...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

LAT...LON 3593 10722 3586 10643 3569 10629 3563 10616
      3556 10618 3548 10712

$$

40
000 
WGUS75 KABQ 050415
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1015 PM MDT MON AUG 4 2008

NMC043-049-050425-
/O.EXP.KABQ.FF.W.0039.000000T0000Z-080805T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-SANDOVAL-
1015 PM MDT MON AUG 4 2008

...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL SANDOVAL AND EXTREME
WEST CENTRAL SANTA FE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3593 10722 3586 10643 3569 10629 3563 10616
      3556 10618 3548 10712

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:57 PM MDT, 5 hours 50 minutes earlier.

Area forecast discussion, Aug 4, 2:57 PM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON AUG 4 2008

.DISCUSSION...
20Z SFC ANALYSIS SHOWS TWO SURFACE TROUGHS OVER NM...ONE OVER THE
EASTERN PLAINS AND THE OTHER OVER THE WEST CENTRAL MTNS. WATER
VAPOR LOOP SHOWS AN UPPER WAVE OVER CENTRAL NM MOVING SLOWLY NORTH.
VISIBLE SATELLITE LOOP SHOWS AN IMPRESSIVE MCV OVER EASTERN SOCORRO/
WESTERN LINCOLN COUNTIES SLIDING NORTH WITH CONVECTION FIRING IN
THE VICINITY OF THIS FEATURE. ELSEWHERE...NUMEROUS STORMS HAVE
FIRED OVER THE HIGHER TERRAIN AND ARE MOVING LITTLE THUS THE HEAVY
RAINFALL THREAT CONTINUES.

FOR TONIGHT...EXPECT SCATTERED TO NUMEROUS STORMS WITHIN THE SFC
TROUGH AXES THROUGH AT LEAST 06Z OVER THE NORTHERN MTNS/ESTANCIA
VALLEY AND CONTINENTAL DIVIDE. OUTFLOW BOUNDARIES WILL BE THE MAIN
FORCING MECHANISM FOR THE RIO GRANDE VALLEY AGAIN THIS EVENING...
INCLUDING STORM MOTIONS FROM THE SSE OFF THE MANZANO/SANDIA MTNS.
700MB/500MB TEMPS ARE 1 TO 3 DEGREES WARMER THAN SUNDAY WITH HIGHER
PWATS THEREFORE OUTFLOWS MAY NOT BE AS EFFICIENT IN THE VALLEY
TONIGHT.

THE AXIS OF BEST MOISTURE CONVERGENCE SHIFTS TO THE NORTHWEST ACROSS
THE STATE TUESDAY. 500MB TEMPS CONTINUE TO WARM TO AROUND -3C OVER
THE CENTRAL AND SE PLAINS TO LIMIT CONVECTION IN THESE AREAS. ALL
EYES THEN TURN TO LOW/MID LEVEL MOISTURE ADVECTION FROM TROPICAL
STORM EDOUARD DRIFTING WESTWARD TOWARD TX. SUBSIDENCE AHEAD OF THIS
SYSTEM WILL LIKELY SHUT OFF CONVECTION IN ALL BUT THE NW CORNER
WEDNESDAY. EXTENDED MODEL GUIDANCE WASHES OUT MOST OF EDOUARD
BEFORE REACHING NEW MEXICO...RESULTING IN MOSTLY A BOOST TO OUR
MONSOONAL CIRCULATION. THE MOST INTERESTING PERIOD WILL BE THURSDAY
NIGHT INTO SATURDAY AS A FRONT MOVES SW INTO THE E PLAINS OF NM.
THIS WILL LIKELY AID IN WIDESPREAD STORM DEVELOPMENT ACROSS THE
CENTRAL AND EASTERN PORTIONS OF THE STATE...WITH A HEAVY QPF EVENT
POSSIBLE OVER THE NORTHEAST HIGHLANDS/CENTRAL MTN CHAIN.

GUYER

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL BUT THE
FAR EASTERN PLAINS THROUGH AT LEAST MIDNIGHT.  LOCALIZED IFR CIGS
AND VSBYS ARE POSSIBLE IN THE STRONGEST STORMS ALONG WITH WIND GUSTS
TO 35 KNOTS.  LINGERING SHOWERS AND ISOLATED MVFR CIGS MAY OCCUR
OVERNIGHT INTO TUESDAY MORNING BEFORE THUNDERSTORMS DEVELOP AGAIN
EARLY TUESDAY AFTERNOON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z...KD

&&

.FIRE WEATHER...
A MOIST SOUTH OR SOUTHEAST FLOW WILL CONTINUE THROUGH THE WEEK.
THIS WILL RESULT IN HIGHER HUMIDITIES ON AVERAGE AND DAILY ROUNDS OF
THUNDERSTORMS CAPABLE OF PRODUCING WETTING RAINS...PRIMARILY THE
NORTHWEST TWO THIRDS OF THE AREA. KD

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  94  66  92 /  40  30  50  20
GALLUP..........................  59  86  57  87 /  40  40  40  20
GRANTS..........................  52  86  52  86 /  40  30  20  10
GLENWOOD........................  60  89  62  88 /  20  50  10  20
CHAMA...........................  44  81  46  80 /  40  60  60  30
LOS ALAMOS......................  61  82  60  81 /  40  30  20  20
RED RIVER.......................  42  76  44  74 /  60  70  50  30
TAOS............................  54  84  53  84 /  40  40  30  20
SANTA FE........................  58  86  57  87 /  60  30  30  20
SANTA FE AIRPORT................  60  89  59  89 /  50  30  20  20
ESPANOLA........................  58  91  58  91 /  40  20  20  20
ALBUQUERQUE HEIGHTS.............  67  91  68  92 /  40  20  20  10
ALBUQUERQUE VALLEY..............  65  92  66  94 /  40  20  20  10
ALBUQUERQUE FOOTHILLS...........  65  88  66  89 /  50  20  20  10
ALBUQUERQUE WEST MESA...........  67  91  67  92 /  40  20  20  10
SOCORRO.........................  67  93  65  95 /  20  20  10  10
SANDIA PARK/CEDAR CREST.........  56  82  54  80 /  60  30  30  10
MORIARTY/ESTANCIA...............  57  82  55  85 /  50  20  20  10
CARRIZOZO.......................  62  88  61  87 /  20  10  10  10
RUIDOSO.........................  55  82  56  81 /  30  20  10  10
RATON...........................  56  88  54  87 /  30  30  40  20
LAS VEGAS.......................  56  85  56  85 /  40  20  20  10
ROY.............................  64  87  61  88 /  30  10  10  10
CLAYTON.........................  66  94  65  90 /  20  20  20  10
SANTA ROSA......................  65  93  64  92 /  10  10  10   5
TUCUMCARI.......................  71  98  70  96 /  10  10  10   5
FORT SUMNER.....................  69  97  68  94 /   5   0  10   5
CLOVIS..........................  68  95  68  93 /   5   0   5  10
PORTALES........................  69  96  69  94 /   0   0   5  10
ROSWELL.........................  70  98  69  96 /   5   0   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/19
Hazardous weather outlook, Aug 4, 10:23 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1023 AM MDT MON AUG 4 2008

NMZ001>021-026-051200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1023 AM MDT MON AUG 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS
OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY
RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING...IS POSSIBLE
BOTH TUESDAY THROUGH SUNDAY ACROSS PORTIONS OF NORTHERN AND CENTRAL
NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL
WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED
TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

GUYER

In the hours before

Special weather statement, Aug 4, 4:05 PM MDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT MON AUG 4 2008

NMZ009-010-042245-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-
405 PM MDT MON AUG 4 2008

...STRONG THUNDERSTORM AFFECTING PORTIONS OF THE MANZANO MOUNTAINS...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HEAVY RAIN WEST AND NORTHWEST OF TAJIQUE. MOVEMENT WAS NORTH/NORTHWEST
AT 5 MPH. DUE TO THE SLOW MOVING NATURE TO THE STORMS...HOURLY
RAINFALL AMOUNTS WILL RANGE BETWEEN 1 TO 1.5 INCHES. THIS WILL ENHANCE
WATER FLOWS IN NORMALLY DRY DITCHES AND ARROYOS. HEAVY RAIN WILL ALSO
AFFECT PORTIONS OF THE BIG SPRING WILDFIRE AREA. ESPECIALLY THE NORTH
END OF THE FIRE SCAR WHICH IMPACTS THE TAJIQUE...TORREON LOOP ROAD.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL
VALENCIA COUNTY AND RURAL WEST CENTRAL TORRANCE COUNTY.

50
Local storm report, Aug 4, 5:41 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT MON AUG 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             ALBUQUERQUE             35.12N 106.62W
08/04/2008  E1.00 INCH       BERNALILLO         NM   PUBLIC

            LOMAS AND EUBANK.

0513 PM     FLASH FLOOD      ALBUQUERQUE             35.12N 106.62W
08/04/2008                   BERNALILLO         NM   TRAINED SPOTTER

            EUBANK AND LOMAS. WATER SO HIGH IT CAME INTO A TRANSIT
            BUS WHEN THE DOORS OPENED.

0520 PM     FLASH FLOOD      ALBUQUERQUE             35.12N 106.62W
08/04/2008                   BERNALILLO         NM   PUBLIC

            HAM OPERATOR REPORTED FLOODING ON I-40 AT JUAN TABO EXIT.
            TOO HIGH FOR VEHICLES TO PASS THROUGH.

&&

CJONES
Local storm report, Aug 4, 6:24 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
624 PM MDT MON AUG 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             7 ESE ALBUQUERQUE       35.09N 106.53W
08/04/2008  E0.75 INCH       BERNALILLO         NM   NWS EMPLOYEE

            I 40 AND JUAN TABO.

&&

CJONES
Local storm report, Aug 4, 6:40 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT MON AUG 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      BERNALILLO              35.32N 106.56W
08/04/2008                   SANDOVAL           NM   LAW ENFORCEMENT

            TRAILER PARK AT U.S. ROUTE 550 AND SOUTHILL RD IN
            BERNALILLO HAD 1 FOOT OF WATER RUNNING THROUGH SOME
            TRAILERS ALONG WITH UP TO 2 FEET OF MUD.

&&

CJONES

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:10 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 4, 6:24 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe2 hr
Aug 4, 6:36 PM MDTAreal Flood AdvisoryABQSocorro114 min
Aug 4, 6:47 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe118 min
Aug 4, 6:51 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 4, 7:13 PM MDTAreal Flood AdvisoryABQHarding, San Miguel92 min
Aug 4, 7:19 PM MDTFlash Flood WarningABQSandoval, Santa Fe86 min
Aug 5, 12:19 AM MDTAreal Flood AdvisoryABQValencia116 min
Aug 5, 12:24 AM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 5, 12:47 AM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia118 min
Aug 5, 1:45 AM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 5, 3:56 AM MDTAreal Flood AdvisoryABQTorrance2 hr
Aug 5, 12:20 PM MDTAreal Flood AdvisoryABQCatron115 min
Aug 5, 1:44 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 5, 1:57 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro108 min
Aug 5, 2:21 PM MDTAreal Flood AdvisoryABQCatron, Socorro114 min
Aug 5, 2:50 PM MDTFlash Flood WarningABQCatron, Socorro115 min
Aug 5, 3:30 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 5, 3:37 PM MDTFlash Flood WarningABQCibola113 min
Aug 5, 3:41 PM MDTFlash Flood WarningABQCibola, McKinley2 hr
Aug 5, 4:26 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 5, 4:32 PM MDTAreal Flood AdvisoryABQMcKinley118 min
Aug 5, 5:38 PM MDTAreal Flood AdvisoryABQMcKinley112 min
Aug 5, 5:59 PM MDTAreal Flood AdvisoryABQBernalillo91 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.